# SDR FDEA201310032398

- Difficulty date: October 3, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398674320500
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB BETWEEN FRAMES 86 - 87 STRINGER 35R CRACKED.  R & R  WEB IAW SRM 51-40-21.   REPAIR CLASSIFIED AS MINOR.
